Fixed point theorem of nonlinear contraction in metric space

Durdana Lateef

Abstract


In the present paper, I present a shorter proof by generalizing the main results of Sayyed et al. by replacing the containment condition in the context of metric space.

Full Text: PDF

How to Cite this Article:

Durdana Lateef, Fixed point theorem of nonlinear contraction in metric space, Advances in Fixed Point Theory, Vol 8, No 2 (2018), 247-254

Copyright © 2018 Durdana Lateef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.